MathSciNet Relay Station
MathSciNet bibliographic data
MR2295011 (2007k:34247) 34K20
He, Yong; Wang, Qing-Guo; Xie, Lihua; Lin, Chong Further improvement of free-weighting matrices technique for systems with time-varying delay. IEEE Trans. Automat. Control 52 (2007), no. 2, 293–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement